# SDR IPXA2017103123128

- Difficulty date: October 31, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 23,531 hours, 16,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN OVER CREW ENTRY DOOR REMARKED FOR MA. REINSTALLED SAME EMERGENCY EXIT SIGN OVER CREW ENTRY DOOR PER AMM 33-51-01-402-003 & OPS CHECKS NORMAL PER SAME AMM OK FOR SERVICE.
